# SDR YENA20100113007

- Difficulty date: January 13, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 19,206 hours, 6,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 044083
- Condition: Discharged
- Location: Cabin
- Part time: 19,186 hours, 6,694 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT JB21 JFK-TPA DURING RON MX OPS CHECK OF EMERGENCY LIGHTS, EMERGENCY LIGHT BATTERY TEST FOUND FWD/LT FAULT.  REMOVED AND REPLACED FWD/LT EMERGENCY LIGHT BATTERY AS REQUIRED IAW AMM 33-51-38-000-001, OPS CHECK NORMAL.
